# SDR DALA2016072605644

- Difficulty date: July 25, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 53,689 hours, 22,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN RT SIDE STA 400, STR 8R, FRAME CRACKED AT PSU RAIL MOUNT BRACKET INBD ATTACH FASTENER.  MAINTENANCE REPAIRED IAW ERA 14-544325.
